# SDR ASAA2021011933906

- Difficulty date: January 19, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 27,585 hours, 8,815 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135822
- Part serial: 40F853
- Condition: Inoperative
- Location: Wx Radar Sys
- Part time: 24,654 hours, 7,303 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLT AT FL400, RADAR SHOWS SIGNIFICANT WX 70 -100+ NM LEFT AND AHEAD OF AIRCRAFT WITH NO ACTUAL WX PRESENT WHEN IN "AUTO".  GROUNDED-YES.  REMOVED & REPLACED WEATHER RADAR ANTENNA PLATE, REF B737-900 AMM 34-43-11.  ACCOMPLISHED WXR SYSTEM OPERATIONAL TEST AMM 34-43-00-710-802-001.  ALL TESTS PASS.  ACCOMPLISHED GVI OF RADOME.  NO DEFECTS NOTED.
